Bounding hyperbolic and spherical coefficients of Maass forms
Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 559-578.

On développe une nouvelle méthode pour majorer les coefficients de Fourier hyperboliques et sphériques des formes de Maass définies par rapport à des réseaux uniformes généraux.

We develop a new method to bound the hyperbolic and spherical Fourier coefficients of Maass forms defined with respect to arbitrary uniform lattices.

Reçu le :
Révisé le :
Accepté le :
Publié le :
DOI : https://doi.org/10.5802/jtnb.879
Classification : 11F70,  22E45
Mots clés : Maass forms, Fourier coefficients, geodesics, periods, equidistribution, Sobolev norms, wave front lemma
@article{JTNB_2014__26_3_559_0,
     author = {Valentin Blomer and Farrell Brumley and Alex Kontorovich and Nicolas Templier},
     title = {Bounding hyperbolic and spherical coefficients  of {Maass} forms},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {559--578},
     publisher = {Soci\'et\'e Arithm\'etique de Bordeaux},
     volume = {26},
     number = {3},
     year = {2014},
     doi = {10.5802/jtnb.879},
     mrnumber = {3320492},
     language = {en},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.879/}
}
Valentin Blomer; Farrell Brumley; Alex Kontorovich; Nicolas Templier. Bounding hyperbolic and spherical coefficients  of Maass forms. Journal de Théorie des Nombres de Bordeaux, Tome 26 (2014) no. 3, pp. 559-578. doi : 10.5802/jtnb.879. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.879/

[1] M. B. Bekka and M. Mayer, Ergodic theory and topological dynamics of group action on homogeneous spaces, London Mathematical Society Lecture Note Series, 269, Cambridge University Press, Cambridge, (2000), x+200 pp. | MR 1781937 | Zbl 0961.37001

[2] J. Bernstein and A. Reznikov, Sobolev norms of automorphic functionals, IMRN (2002), 2155–2174. | MR 1930758 | Zbl 1022.11025

[3] J. Bernstein and A. Reznikov, Subconvexity bounds for triple L-functions and representation theory. Ann. of Math. (2) 172, (2010), no. 3, 1679–1718. | MR 2726097 | Zbl 1225.11068

[4] D. Bump, Automorphic forms and representations. Cambridge Studies in Advanced Mathematics 55, Cambridge University Press (1996). | MR 1431508 | Zbl 0868.11022

[5] W. Duke, Z. Rudnick, and P. Sarnak, Density of integer points on affine homogeneous varieties. Duke Math. J. 71, (1993), no. 1, 143–179. | MR 1230289 | Zbl 0798.11024

[6] A. Eskin and C. McMullen, Mixing, counting, and equidistribution in Lie groups. Duke Math. J. 71, (1993), no. 1, 181–209. | MR 1230290 | Zbl 0798.11025

[7] I. Gelfand, M. Graev, and I. Piatetski-Shapiro, Representation Theory and Automorphic Functions. W.B. Saunders Co., Philadelphia, (1969). | MR 233772 | Zbl 0177.18003

[8] A. Good, Cusp forms and eigenfunctions of the Laplacian. Math. Ann., 255, (1981), 523–548. | MR 618183 | Zbl 0439.30031

[9] H. Oh and N. Shah, Limits of translates of divergent geodesics and integral points on one-sheeted hyperboloids, Israel J. Math, to appear. | MR 3219562 | Zbl 1298.22009

[10] A. Reznikov, Rankin-Selberg without unfolding and bounds for spherical Fourier coefficients of Maass forms. J. Amer. Math. Soc. 21, (2008), no. 2, 439–477. | MR 2373356 | Zbl 1188.11024

[11] A. Reznikov, Geodesic restrictions for the Casimir operator. J. Funct. Anal. 261, (2011), no. 9, 2437–2460. | MR 2826400 | Zbl 1229.53048

[12] P. Sarnak, Fourth moments of Grössencharakteren zeta functions. Comm. Pure Appl. Math. 38, (1985), no. 2, 167–178. | MR 780071 | Zbl 0577.10026

[13] P. Sarnak, Integrals of products of eigenfunctions. Internat. Math. Res. Notices (1994), no. 6, 251–260. | MR 1277052 | Zbl 0833.11020

[14] A. Venkatesh, Sparse equidistribution problems, period bounds and subconvexity. Ann. of Math. (2) 172, (2010), no. 2, 989–1094. | MR 2680486 | Zbl 1214.11051